# SDR SWAA030316

- Difficulty date: February 8, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 14,474 hours, 8,579 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, SWA SI 11038-55, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LEFT ELEVATOR TAB NR 1 AND NR 4 HINGE HARDWARE AND BUSHINGS PER SWA SI AND MM.
